# SDR DALA1133260623

- Difficulty date: May 2, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 78,147 hours, 37,905 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO KEEL BEAM CORRODED INSIDE AT SPLICE AREA STA 1406 STR 29L. COMPLIED WITH AT SAT ON W/O 87240080001 N/R 202780. ER/A 491542-14.
